# SDR 00FDEA00476

- Difficulty date: July 19, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 4 LT IS CRACKED AT BS 640.  *S/D*  REPAIRED PER FEDEX SRM 53-10-3.
